# SDR UPS04242842

- Difficulty date: July 8, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INSPECT CRACK ON BS 1183 BULKHEAD, SUSPECT CRACK IS LOCATED ON AFT SIDE OF BULKHEAD, WL 175 APPROX LBL 20.  HFEC INSPECTION CARRIED OUT & CRACKS CONFIRMED AND ENDS MARKED.  FASTENERS REMOVED AND CRACKS TRIMMED OUT IAW SRM 51-10-6, REPAIR CARRIED OUT IAW AAAE EO 2004-068-003 R1.
